Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 13, 2015, 12:41 AM CDT for Goodhue County, Minnesota; Pepin County, Wisconsin. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 12:41 AM CDT (05:41 UTC)
- Expired
- Jul 13, 2015, 1:45 AM CDT
- In force
- 64 min
- Issued by
- NWS Twin Cities, MN
Counties Goodhue County, MN, Pepin County, WI
The radar
The Minneapolis radar (KMPX), 109 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3598 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
767
WWUS83 KMPX 130541
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1241 AM CDT MON JUL 13 2015
MNZ069-070-077-078-WIZ024-026-130645-
RICE-DAKOTA-SCOTT-GOODHUE-PEPIN-PIERCE-
1241 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DAKOTA...EAST
CENTRAL SCOTT...GOODHUE...NORTHEASTERN RICE...SOUTHEASTERN PIERCE AND
PEPIN COUNTIES...
AT 1241 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALTOONA TO NEAR WACOUTA TO NEAR ELKO NEW
MARKET...AND MOVING SOUTHEAST AT 35 MPH.
HEAVY RAIN AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHFIELD...RED WING...LAKEVILLE...SAVAGE...PRIOR LAKE...
FARMINGTON...CANNON FALLS...PINE ISLAND...ZUMBROTA...DURAND...KENYON
AND GOODHUE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 76 AND 86.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.
LAT...LON 4459 9167 4459 9202 4441 9209 4445 9224
4445 9243 4437 9243 4436 9255 4420 9256
4419 9298 4474 9346 4461 9272 4469 9196
4468 9173 4463 9165
TIME...MOT...LOC 0541Z 311DEG 32KT 4473 9150 4449 9243 4460 9330
$$
JRBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 6:58 PM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jul 12, 6:58 PM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT SUN JUL 12 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015
A VERY ACTIVE 6-12 HR PERIOD EXPECTED AS ENVIRONMENTAL CONDITIONS
ARE BECOMING EXPLOSIVE FOR TSRA IN WC MN AS OF 3 PM. A FEW STORMS
ARE ALREADY DEVELOPING BETWEEN FARGO ND AND ALEXANDRIA MN WHICH IS
THE FIRST AREA OF CONCERN FOR SVR WX LATER THIS AFTN. /SPC ALREADY
IN THE WORKS ON A SVR WATCH/ ALTHOUGH WE HAVE BEEN ADVERTISING
THIS EVENT FOR THE PAST COUPLE OF DAYS...THERE AREA STILL A FEW
SVR WX ELEMENTS THAT NEED TO WORKOUT FOR THE POTENTIAL OF A FEW
SUPERCELL AND THEN TRANSITIONING INTO A BOW ECHO SEGMENT THIS
EVENING. THE LATEST SHORT TERM MODELS /CAMS/ AND THEIR ASSOCIATED
REFLECTIVITY FORECAST INDICATED THE AREA NEAR FARGO WILL MOVE E-SE
ACROSS WC/CENTRAL MN DURING THE LATE AFTN...WHILE ANOTHER AREA
DEVELOPS IN SW/SC MN WHERE DAYTIME HEATING HAS ALLOWED FOR NEARLY
NO INHIBITION AND THE ADDED SFC BOUNDARY MOVING EASTWARD IN THE
AREA. OTHERWISE...NO OTHER CHGS OVERNIGHT WITH THE AFOREMENTIONED
BOW ECHO MOVING E/SE ACROSS OUR CWA. THERE COULD BE LINGERING
SHRA/TSRA AFT MIDNIGHT...BUT THE BULK OF THE SVR WX SHOULD BE IN
WISCONSIN/IOWA. FLASH FLOODING IS ANOTHER ASPECT OF SVR WX IF ANY
TRAINING OF THE STORMS DEVELOP IN WC/CENTRAL MN BEFORE THE MAIN
BOW ECHO SEGMENT MOVES TO THE SE. AM THINKING THAT ANY HEAVY
RAINFALL AND TRAINING SHOULD BE TEMPORARY...SO NOT ANTICIPATING
ISSUING A FFA TONIGHT.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015
ASIDE FROM A PASSING RIDGE AXIS ATOP THE REGION TUE
NIGHT-WED NIGHT WHICH WILL LIKELY LEAD TO A SUPPRESSION OF
CONVECTION FOR THAT 24-36 HOUR PERIOD...THE EXTENDED PORTION OF THIS
FCST PKG WILL CONTINUE TO ADVERTISE 20-40 PERCENT POPS FOR
SHWRS/TSTMS FOR EACH DAY.
A SECONDARY TROF AXIS ROUNDING THE WRN PERIPHERY OF THE DEPARTING
UPR LVL LOW OF TDA WILL AID IN KEEPING SHWRS/TSTMS IN THE
AREA...MAINLY OVER ERN PORTIONS OF THE WFO MPX CWFA...FOR MON NIGHT
INTO TUE MRNG. STORM STRENGTH WILL BE RATHER WEAK DUE TO THE LOSS OF
DAYTIME HEATING AND THE DEPARTURE OF UPR LVL SUPPORT. PRECIP WILL
SHIFT OFF TO THE E TUE MRNG AS THE UPR LVL RIDGE ARRIVES...MAKING
FOR A MAINLY DRY TUE NIGHT INTO WED NIGHT PERIOD. POPS RETURN LATE
WED NIGHT THRU THE REST OF THE FCST PERIOD AS THE UPR LVL FLOW
FLATTENS OUT WHILE SEVERAL WEAK DISTURBANCES RIDE EWD THRU THE FLOW.
IN ADDITION...A FEW MEANDERING SFC FRONTS WILL DEVELOP IN THE
CENTRAL-NRN PLAINS WHICH WILL DRIFT INTO THE UPR MISS RIVER VALLEY.
THE CONTINUED DEEPLY MOIST ENVIRONMENT COMBINED WITH THESE
NONDESCRIPT FEATURES WILL FORCE MENTION OF SHWRS/TSTMS IN THE FCST
THRU MUCH OF THE WEEK. BECAUSE NO PRONOUNCED FEATURES WILL ESTABLISH
THEMSELVES AS A MAIN DRIVER OF CONVECTION...SEVERE WEATHER POTENTIAL
LOOKS RATHER LOW FOR MUCH OF THE UPCOMING WEEK BEYOND MONDAY.
AS FOR TEMPERATURES...A COOLING TREND WILL COMMENCE BEHIND THE
STRONG FRONTAL SYSTEM IMPACTING THE AREA THRU MONDAY. HIGHS WILL
DROP BACK TO THE UPR 70S TO MID 80S...SO STILL WARM BUT NOT OVERLY
SO. ALSO...LOWS WILL HOLD MAINLY IN THE 60S.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 658 PM CDT SUN JUL 12 2015
A COMPLEX OF SEVERE STORMS NEAR KAXN ARE STARTING TO ACCELERATE
SOUTHEAST AND WILL IMPACT ALL BUT KRWF THROUGH THE EVENING AND
INTO THE EARLY MORNING HOURS OF MONDAY. KRWF MAY HAVE STORMS
DEVELOP IN THEIR VICINITY WITHIN THE NEXT HOUR OR TWO BUT
CONFIDENCE IS NOT HIGH. CONFIDENCE IS HIGH FOR WIND GUSTS OF 45
KNOTS AS THE STORM MOVE THROUGH...SPEEDS IN EXCESS OF 60 KNOTS
ARE POSSIBLE ONCE THIS COMPLEX STARTS MOVING SE. THIS WOULD
PRIMARILY BE FROM KSTC ON SOUTHEAST THROUGH THE TWIN CITIES AND
INTO WESTERN WI. ANOTHER CHANCE FOR WIDELY SCATTERED SHRA/TSRA
MONDAY AFTERNOON.
KMSP...STRONG TO SEVERE STORMS MOVING ACROSS THE AIRFIELD AROUND
03Z. NORTHERLY WIND GUSTS OF 45 TO 60 KNOTS AS THE STORMS MOVE
THROUGH ALONG WITH TORRENTIAL RAIN AND SMALL HAIL. QUITE OVERNIGHT
WITH WIDELY SCATTERED SHRA/TSRA MONDAY AFTERNOON/EVENING.
WEST WINDS MONDAY AFTERNOON GUSTING TO AROUND 20 KNOTS.
/OUTLOOK FOR KMSP/
TUE...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS NW 5-10 KTS BCMG NE.
WED...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS E-SE 5 TO 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ047>049-054>060-
062-064>069-073>076-082>084-091>093.
WI...NONE.
&&
SHORT TERM...JLT
LONG TERM...JPC
AVIATION...RAHHazardous weather outlook, Jul 12, 12:18 PM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1218 PM CDT SUN JUL 12 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131730- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1218 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THE HEAT THREAT. VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON WITH HEAT INDEX VALUES REACHING 95 TO 105 DEGREES ACROSS PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND BETWEEN 90 AND 95 IN WESTERN WISCONSIN. PLEASE SEE THE LATEST HEAT ADVISORY FOR MORE INFORMATION. THE SEVERE WEATHER THREAT. THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON AND THIS EVENING ACROSS THE SOUTHERN HALF OF MINNESOTA AND IN FAR WESTERN WISCONSIN. VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE POSSIBLE LATER ON TODAY. PLAN AHEAD AND STAY SAFE LATER TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL THUNDERSTORM CHANCES ARE EXPECTED THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY. JLT
In the hours before
Local storm report, Jul 13, 12:16 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1216 AM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG BERTHA 46.27N 95.06W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0623 PM TSTM WND DMG HEWITT 46.32N 95.09W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0630 PM FUNNEL CLOUD HEWITT 46.33N 95.09W
07/12/2015 TODD MN PUBLIC
UNCONFIRMED POSSIBLE TOUCHDOWN NEAR HEWITT
0645 PM TSTM WND DMG 6 WSW STAPLES 46.32N 94.92W
07/12/2015 TODD MN EMERGENCY MNGR
BARN DESTROYED SOUTH OF ALDRICH MN
0648 PM TSTM WND DMG CLARISSA 46.13N 94.95W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0654 PM TSTM WND DMG BROWERVILLE 46.09N 94.87W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0709 PM TSTM WND GST 1 S BRANDON 45.95N 95.60W
07/12/2015 E80 MPH DOUGLAS MN LAW ENFORCEMENT
ESTIMATED
0709 PM TSTM WND DMG 4 S GARFIELD 45.88N 95.49W
07/12/2015 DOUGLAS MN PUBLIC
PINE TREES UP ROOTED
0715 PM TSTM WND DMG BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWN EVENT TIME
1900-1930 CDT
0723 PM TSTM WND DMG STAPLES 46.36N 94.80W
07/12/2015 TODD MN STORM CHASER
TWO 6 INCH TREES UPROOTED
0724 PM TSTM WND DMG 2 NE GARFIELD 45.96N 95.46W
07/12/2015 DOUGLAS MN LAW ENFORCEMENT
POWER LINES DOWN
0806 PM HAIL 5 SSW EVANSVILLE 45.94N 95.74W
07/12/2015 M0.88 INCH DOUGLAS MN MESONET
NSSL SHAVE
0820 PM TSTM WND GST BOWLUS 45.82N 94.41W
07/12/2015 M81 MPH MORRISON MN TRAINED SPOTTER
0830 PM TSTM WND DMG VILLARD 45.71N 95.27W
07/12/2015 POPE MN TRAINED SPOTTER
5 TO 6 UPROOTED TREES AND POWER OUTAGES
0833 PM HAIL 2 S VILLARD 45.68N 95.27W
07/12/2015 M0.50 INCH POPE MN TRAINED SPOTTER
0845 PM TSTM WND GST 2 W SAUK RAPIDS 45.59N 94.20W
07/12/2015 E58 MPH STEARNS MN TRAINED SPOTTER
WINDS ESTIMATED 55 TO 60 MPH.
0853 PM TSTM WND GST 2 SE SAUK CENTRE 45.71N 94.93W
07/12/2015 M69 MPH STEARNS MN MESONET
AWOS METAR KD39
0900 PM TSTM WND DMG KIMBALL 45.31N 94.30W
07/12/2015 STEARNS MN TRAINED SPOTTER
5 INCH DIAMETER TREE LIMBS DOWN
0900 PM TSTM WND DMG ALBANY 45.63N 94.57W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG SAUK CENTRE 45.74N 94.96W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG SAINT JOSEPH 45.57N 94.32W
07/12/2015 STEARNS MN LAW ENFORCEMENT
SEMAPHORE TRAFIC SIGNAL DOWN
0910 PM TSTM WND GST 3 N MILACA 45.80N 93.65W
07/12/2015 M55 MPH MILLE LACS MN TRAINED SPOTTER
0916 PM TSTM WND GST MORA 45.88N 93.29W
07/12/2015 M58 MPH KANABEC MN MESONET
AWOS METAR KJMR
0930 PM HEAVY RAIN 1 WSW LITTLE FALLS 45.97N 94.38W
07/12/2015 M1.69 INCH MORRISON MN COCORAHS
90 MINUTES. PEAK WIND GUST MEASURED 41 MPH.
0945 PM TSTM WND GST MONTICELLO 45.30N 93.80W
07/12/2015 M50 MPH WRIGHT MN AMATEUR RADIO
0945 PM TSTM WND GST 4 SE CLEARWATER 45.37N 93.97W
07/12/2015 E58 MPH WRIGHT MN MESONET
RWIS ROAD SENSOR
0955 PM TSTM WND DMG BRANCH 45.51N 92.96W
07/12/2015 CHISAGO MN LAW ENFORCEMENT
TREES DOWN
1000 PM TSTM WND DMG LUCK 45.58N 92.47W
07/12/2015 POLK WI LAW ENFORCEMENT
TREES DOWN
1040 PM TSTM WND DMG MONTICELLO 45.30N 93.80W
07/12/2015 WRIGHT MN LAW ENFORCEMENT
LARGE TREE DOWN ON POWER LINE RIVERVIEW DR
1040 PM TSTM WND DMG 2 N DASSEL 45.11N 94.31W
07/12/2015 MEEKER MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD
1110 PM TSTM WND DMG ARLAND 45.34N 92.02W
07/12/2015 BARRON WI AMATEUR RADIO
COUPLE SMALL TREES PUSHED OVER IN ARLAND WI
1157 PM HAIL EAGAN 44.82N 93.16W
07/12/2015 E0.88 INCH DAKOTA MN PUBLIC
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jul 13, 12:17 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1217 AM CDT MON JUL 13 2015
WIZ016-027-130545-
RUSK-CHIPPEWA-
1217 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN RUSK AND
NORTHEASTERN CHIPPEWA COUNTIES...
AT 1216 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF RUSK COUNTY AIRPORT TO NEAR
HOLCOMBE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LADYSMITH...CORNELL...HAWKINS...SHELDON...TONY...CONRATH...GLEN
FLORA...INGRAM...RUSK COUNTY AIRPORT...HOLCOMBE AND OTTER LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN WISCONSIN.
LAT...LON 4537 9092 4507 9093 4512 9129 4564 9105
4564 9068 4538 9068
TIME...MOT...LOC 0516Z 286DEG 30KT 4561 9099 4521 9117
JRBSpecial weather statement, Jul 13, 12:29 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1229 AM CDT MON JUL 13 2015 MNZ042-043-049-130615- STEARNS-MORRISON-TODD- 1229 AM CDT MON JUL 13 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL STEARNS...SOUTHWESTERN MORRISON AND SOUTHERN TODD COUNTIES... AT 1229 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR SWANVILLE TO WEST UNION...AND MOVING SOUTHEAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LITTLE FALLS...SAUK CENTRE...MELROSE...LONG PRAIRIE...ROYALTON... FREEPORT...UPSALA...SWANVILLE...GREY EAGLE...BOWLUS...FLENSBURG AND LITTLE SAUK. THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 131 AND 141. LAT...LON 4587 9422 4562 9476 4585 9513 4605 9470 TIME...MOT...LOC 0529Z 303DEG 28KT 4600 9465 4582 9507 CLF
Special weather statement, Jul 13, 12:37 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1237 AM CDT MON JUL 13 2015
WIZ027-028-130600-
CHIPPEWA-EAU CLAIRE-
1237 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHIPPEWA
AND SOUTHEASTERN EAU CLAIRE COUNTIES...
AT 1237 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OTTER LAKE TO NEAR AUGUSTA TO NEAR GILMANTON...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STANLEY...AUGUSTA...FALL CREEK...BOYD...FAIRCHILD...FOSTER...LAKE EAU
CLAIRE COUNTY PARK...OTTER LAKE...BRACKETT AND ALLEN.
THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 75 AND
86.
THIS INCLUDES THE FOLLOWING LOCATIONS
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL WISCONSIN.
LAT...LON 4460 9165 4461 9165 4463 9164 4484 9105
4512 9099 4512 9093 4460 9092
TIME...MOT...LOC 0537Z 279DEG 40KT 4505 9096 4468 9120 4451 9174
JRBLocal storm report, Jul 13, 12:38 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND DMG 3 SW HOWARD LAKE 45.02N 94.10W
07/12/2015 WRIGHT MN TRAINED SPOTTER
3 TREES DOWN. CROP DAMAGE CORN BLOWN DOWN CR 30SW.
&&
CARLYONSpecial weather statement, Jul 13, 12:41 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1241 AM CDT MON JUL 13 2015
MNZ069-070-077-078-WIZ024-026-130645-
RICE-DAKOTA-SCOTT-GOODHUE-PEPIN-PIERCE-
1241 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DAKOTA...EAST
CENTRAL SCOTT...GOODHUE...NORTHEASTERN RICE...SOUTHEASTERN PIERCE AND
PEPIN COUNTIES...
AT 1241 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALTOONA TO NEAR WACOUTA TO NEAR ELKO NEW
MARKET...AND MOVING SOUTHEAST AT 35 MPH.
HEAVY RAIN AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHFIELD...RED WING...LAKEVILLE...SAVAGE...PRIOR LAKE...
FARMINGTON...CANNON FALLS...PINE ISLAND...ZUMBROTA...DURAND...KENYON
AND GOODHUE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 76 AND 86.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.
LAT...LON 4459 9167 4459 9202 4441 9209 4445 9224
4445 9243 4437 9243 4436 9255 4420 9256
4419 9298 4474 9346 4461 9272 4469 9196
4468 9173 4463 9165
TIME...MOT...LOC 0541Z 311DEG 32KT 4473 9150 4449 9243 4460 9330
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:00 PM CDT | Tornado Warning | MPX | Morrison, Todd | 45 min |
| Jul 12, 7:09 PM CDT | Tornado Warning | MPX | Pope, Stevens | 36 min |
| Jul 12, 7:18 PM CDT | Tornado Warning | MPX | Morrison, Todd | 42 min |
| Jul 12, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 70 min |
| Jul 12, 7:30 PM CDT | Special Weather Statement | MPX | Douglas | 3 hr |
| Jul 12, 7:39 PM CDT | Tornado Warning | MPX | Douglas | 30 min |
| Jul 12, 7:40 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 50 min |
| Jul 12, 7:42 PM CDT | Tornado Warning | MPX | Pope | 48 min |
| Jul 12, 8:16 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 44 min |
| Jul 12, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne | 51 min |
| Jul 12, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 33 min |
| Jul 12, 8:32 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 28 min |
| Jul 12, 8:40 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 51 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 81 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 46 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Isanti, Sherburne | 61 min |
| Jul 12, 9:03 PM CDT | Special Weather Statement | MPX | Chippewa | 27 min |
| Jul 12, 9:24 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 51 min |
| Jul 12, 9:31 PM CDT | Special Weather Statement | MPX | Kandiyohi | 29 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 57 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Ramsey, Washington | 57 min |
| Jul 12, 10:32 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 26 min |
| Jul 12, 10:45 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, McLeod, Ramsey, Washington, Wright | 60 min |
| Jul 12, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 35 min |
| Jul 12, 11:18 PM CDT | Special Weather Statement | MPX | Douglas | 57 min |
| Jul 12, 11:18 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 19 min |
| Jul 12, 11:40 PM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 50 min |
| Jul 13, 12:29 AM CDT | Special Weather Statement | MPX | Todd | 46 min |
| Jul 13, 1:23 AM CDT | Special Weather Statement | MPX | Sherburne | 52 min |
| Jul 13, 2:47 AM CDT | Special Weather Statement | MPX | Washington | 58 min |
| Jul 12, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 61 min |
| Jul 12, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn | 57 min |
| Jul 12, 11:26 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 49 min |
| Jul 13, 12:03 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 42 min |
| Jul 13, 12:17 AM CDT | Special Weather Statement | MPX | Rusk | 28 min |
| Jul 13, 12:37 AM CDT | Special Weather Statement | MPX | Eau Claire | 23 min |
| Jul 13, 2:56 PM CDT | Special Weather Statement | MPX | Polk | 34 min |
| Jul 13, 3:00 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 45 min |
| Jul 13, 3:49 PM CDT | Special Weather Statement | MPX | Polk | 41 min |
| Jul 13, 4:03 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 21 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 28 min |
| Jul 13, 4:36 PM CDT | Special Weather Statement | MPX | Dunn | 39 min |
| Jul 13, 5:25 PM CDT | Special Weather Statement | MPX | Eau Claire | 20 min |
| Jul 13, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 31 min |
| Jul 13, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin | 31 min |
| Jul 13, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 23 min |
Nearby
Special Weather Statements in Minnesota, 2015Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.